# SDR AALA202412053297

- Difficulty date: December 4, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 67,398 hours, 28,815 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Sys
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: NUMBER 1 ENGINE SUSPECTED FUEL LEAKING, CAUSED A FUEL IMBALANCE, HAD TO SHUTDOWN ENGINE PER ORH; AIRCRAFT AIR INTERRUPTED DIVERTED TO AND LANDED SAFELY AT DEN. VERIFIED FUEL QUANTITY LEFT HAND WING TANK 5.39, RIGHT HAND TANK 6.37, CENTER TANK .05. FLIGHT DECK INDICATION AND WING FUELING PANEL QUANTITIES MATCH. VERIFIED FUEL LOAD BY FUEL STICKS, PER FUELING MANUAL 21-01-7. ACCOMPLISHED FIM TASK 28-41-00-810-820 FOR FUEL IMBALANCE. ALL CHECKS OK FOR FIM. ACCOMPLISHED ENGINE IDLE LEAK CHECK WITH NO LEAKS NOTED. ACCOMPLISHED ENGINE RUN AT HIGH POWER, FOUND LEFT HAND AND RIGHT HAND ENGINE PARAMETERS CLOSELY MATCHED. NO HISTORY NOTED OF SIMILAR CONDITION. UNABLE TO DUPLICATE DISCREPANCY ON GROUND. ALSO ACCOMPLISHED INSPECTION OF THE ENGINE AFTER IN-FLIGHT WINDMILLING. PER AMM 71-00-00-210-802-F00. NO FAULT FOUND.
